zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A note on the fractional hyperbolic differential and difference equations. (English) Zbl 1221.65212
The paper presents a first order difference scheme applied on an hyperbolic boundary value problem with a fractional differential equation with a self-adjoint operator A(t) formulated in a Hilbert space H. The stability estimates for the solution of the difference scheme are shown.
MSC:
65M06Finite difference methods (IVP of PDE)
65M12Stability and convergence of numerical methods (IVP of PDE)
35L10Second order hyperbolic equations, general
35R11Fractional partial differential equations
References:
[1]Podlubny, I.: Fractional differential equations, (1999)
[2]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives, (1993) · Zbl 0818.26003
[3]Lavoie, J. L.; Osler, T. J.; Tremblay, R.: Fractional derivatives and special functions, SIAM review 18, No. 2, 240-268 (1976) · Zbl 0324.44002 · doi:10.1137/1018042
[4]Tarasov, V. E.: Fractional derivative as fractional power of derivative, Int. J. Math. 18, 281-299 (2007) · Zbl 1119.26011 · doi:10.1142/S0129167X07004102
[5]El-Mesiry, E. M.; El-Sayed, A. M. A.; El-Saka, H. A. A.: Numerical methods for multi-term fractional (arbitrary) orders differential equations, Appl. math. Comput. 160, No. 3, 683-699 (2005) · Zbl 1062.65073 · doi:10.1016/j.amc.2003.11.026
[6]El-Sayed, A. M. A.; Gaafar, F. M.: Fractional order differential equations with memory and fractional-order relaxation-oscillation model, Pure math. Appl. 12 (2001) · Zbl 1006.34008
[7]El-Sayed, A. M. A.; El-Mesiry, E. M.; El-Saka, H. A. A.: Numerical solution for multi-term fractional (arbitrary) orders differential equations, Comput. appl. Math. 23, No. 1, 33-54 (2004) · Zbl 1213.34025 · doi:10.1590/S0101-82052004000100002 · doi:http://www.scielo.br/scielo.php?script=sci_abstract&pid=S1807-03022004000100002&lng=en&nrm=iso&tlng=en
[8]Gorenflo, R.; Mainardi, F.: Fractional calculus: integral and differential equations of fractional order, Fractals and fractional calculus in continuum mechanics, 223-276 (1997)
[9]D. Matignon, Stability results for fractional differential equations with applications to control processing, in: Computational Engineering in System Application 2, Lille, France, 1996.
[10]Ashyralyev, A.: A note on fractional derivatives and fractional powers of operators, J. math. Anal. appl. 357, No. 1, 232-236 (2009) · Zbl 1175.26004 · doi:10.1016/j.jmaa.2009.04.012
[11]Podlubny, I.; El-Sayed, A. M. A.: On two definitions of fractional calculus, Solvak acad. Sci.-inst. Exp. phys. (1996)
[12]H.O. Fattorini, Second Order Linear Differential Equations in Banach Space, Notas de Matematica, North-Holland, 1985.
[13]Piskarev, S.; Shaw, Y.: On certain operator families related to cosine operator function, Taiwanese J. Math. 1, No. 4, 3585-3592 (1997) · Zbl 0906.47030
[14]P.E. Sobolevskii, Difference Methods for the Approximate Solution of Differential Equations, Izdat. Voronezh. Gosud. Univ., Voronezh, 1975, (in Russian).
[15]Krein, S. G.: Linear differential equations in a Banach space, (1966)
[16]Sobolevskii, P. E.; Pogorelenko, V. A.: Hyperbolic equations in a Hilbert space, Sibirskii matematichesskii zhurnal 8, No. 1, 123-145 (1967)
[17]Sobolevskii, P. E.; Chebotaryeva, L. M.: Approximate solution by method of lines of the Cauchy problem for an abstract hyperbolic equations, Izv. vyssh. Uchebn. zav., matematika 5, 103-116 (1977)
[18]A. Ashyralyev, M. Martinez, J. Paster, S. Piskarev, Weak maximal regularity for abstract hyperbolic problems in function spaces, Further progress in analysis, in: Proceedings of the Sixth International ISAAC Congress Ankara, Turkey 13 – 18 August 2007, World Scientific, 2009, pp. 679 – 689.
[19]Ashyralyev, A.; Aggez, N.: A note on the difference schemes of the nonlocal boundary value problems for hyperbolic equations, Numer. funct. Anal. optim. 25, No. 5 – 6, 1-24 (2004) · Zbl 1065.35021 · doi:10.1081/NFA-200041711
[20]A. Ashyralyev, I. Muradov, On difference schemes a second order of accuracy for hyperbolic equations, in: Modelling Processes of Explotation of Gas Places and Applied Problems of Theoretical Gasohydrodynamics, Ashgabat, Ilim, 1998, pp.127 – 138, (in Russian).
[21]Ashyralyev, A.; Sobolevskii, P. E.: New difference schemes for partial differential equations, Operator theor.: adv. Appl. 14 (2004)
[22]Ashyralyev, A.; Ozdemir, Y.: On nonlocal boundary value problems for hyperbolic-parabolic equations, Taiwanese J. Math. 11, No. 3, 1077-1091 (2007) · Zbl 1140.65039
[23]Ashyralyev, A.; Yildirim, O.: On multipoint nonlocal boundary value problems for hyperbolic differential and difference equations, Taiwanese J. Math. 13, 22 (2009)
[24]Samarskii, A. A.; Gavrilyuk, I. P.; Makarov, V. L.: Stability and regularization of three-level difference schemes with unbounded operator coefficients in Banach spaces, SIAM J numer. Anal. 39, No. 2, 708-723 (2001) · Zbl 1002.65101 · doi:10.1137/S0036142999357221
[25]Ashyralyev, A.; Sobolevskii, P. E.: Two new approaches for construction of the high order of accuracy difference schemes for hyperbolic differential equations, Discrete dyn. Nature soc. 2005, No. 2, 183-213 (2005) · Zbl 1094.65077 · doi:10.1155/DDNS.2005.183
[26]Ashyralyev, A.; Koksal, M. E.: On the second order of accuracy difference scheme for hyperbolic equations in a Hilbert space, Numer. funct. Anal. optim. 26, No. 7 – 8, 739-772 (2005) · Zbl 1098.65055 · doi:10.1080/01630560500431068
[27]A. Ashyralyev, M.E. Koksal, On the stability of the second order of accuracy difference scheme for hyperbolic equations in a Hilbert space, Discrete Dynamics in Nature and Society 2007, Article ID 57491, 2007, pp. 1 – 26. · Zbl 1156.65079 · doi:10.1155/2007/57491
[28]Ashyraliyev, M.: A note on the stability of the integral-differential equation of the hyperbolic type in a Hilbert space, Numer. funct. Anal. optim. 29, No. 7-8, 750-769 (2008) · Zbl 1146.45001 · doi:10.1080/01630560802292069
[29]Ashyralyev, A.; Sobolevskii, P. E.: A note on the difference schemes for hyperbolic equations, Abstr. appl. Anal. 6, No. 2, 63-70 (2001) · Zbl 1007.65064 · doi:10.1155/S1085337501000501